Is it normal to have delayed periods after taking unwanted 72?

default
Posted on Wed, 10 Jun 2015 in Pregnancy
Question: Hiii...i had taken unwanted 72 twice in a week last month..and had period 1 day late i.e. on 15th april..mine is a normal 28 days cycle...but that period last for 1 day only with normal flow.... now next month i.e. may i am not getting my period .it should be on 13th may but till date there is no periods...but have premenstrual sympmtoms....is all this happening because of twice intake of unwanted 72...
doctor
Answered by Dr. Dalia Muraleedharan 54 minutes later
Brief Answer:
yes, unwanted 72 causes menstrual delay

Detailed Answer:
Hi,
Thanks For writing..
I understand your concern..

Unwanted 72 can cause delayed periods and menstrual irregularity..

Get a urine pregnancy test.. If negative you can wait for 1 more week for spontaneous onset of periods.. If still no bleeding you can take progesterone tablet to get withdrawal bleeding..

Hope I have answered your query.. Feel free to ask any doubts.. Good day..
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Dalia Muraleedharan 18 minutes later
Between i had protected sex with my bf on 12th may...my period date was 13th may..

Can i take home pregnancy test..

This time i was feeling all the symptoms like lower abdominal pain .and feel like periods with no bleeding at all...
In case i get pregnant what should i do...i mean i am scared of abortion is there any alyernative...like medicine for termination of pregnancy...if yes in how many days it should be done...i m very much concern please reply
doctor
Answered by Dr. Dalia Muraleedharan 15 hours later
Brief Answer:
Get a urine pregnancy test

Detailed Answer:
Hi,
Thanks for writing..
Get a urine pregnancy test.. If negative you can take progesterone tablet to get withdrawal bleeding.. If positive, within 7 weeks of pregnancy you can undergo medical abortion.. A doctor needs to be consulted prior to that.. Hope I have answered your query.. Good day..
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
Answered by
Dr.
Dr. Dalia Muraleedharan

OBGYN

Practicing since :2003

Answered : 1044 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures ,  

Recent questions on  Medical abortion

doctor1 MD

Hi, I had a medical abortion 4.5 weeks ago. I did a pregnancy test 3 days ago which had a faint line. Im feeling fine no pregnancy symptoms and i...

doctor1 MD

I had a medical abortion two weeks ago. A week after the abortion, my USG report showed an endometrium thickness of 13.3mm with internal...

doctor1 MD

Hi. I had a medical abortion 2 weeks ago (I was 12 weeks and 3 days) about 4 days after I started getting an itchy sensation and a foul odor as...

doctor1 MD

hello last week I used misoprostol for medical abortion. one day after discontinue my drug , I had a bad head ache that aggrevate during midnight....

doctor1 MD

hi, Last month i had my periods on 19 oct,but this time it is late. On 26 oct i get physical with my husband.today i checked by pregasure kit and i...

doctor1 MD

I'm 6 weeks pregnant. Report is attached. I want to abort. I have already taken Primolut-N which was suggested by a Gynecologist. Now she is...

doctor1 MD

Hi , I got period last month 29th sept. expected this month on 29th as my periods duration cycle is 30-34 days. but till date i have not got. I am...

Get personalised answers from verified doctor in minutes across 80+ specialties

197 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2